Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Sharp pain in lower abdomen after intercourse. Is this normal?

Hi my name is Chloe and my query is that I have had sex for the first time and now i have a Sharpe pain in lower tummy area and just a little worried on what that might be? also like to add that i have a few vain s on my side of my belly is that normal too i am pretty fair skinned as well is that the case there?? please help me out
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi Chloe.
Pain after sex is common but this isnt normal. There can be problem in vaginal dryness,infection or some pelvic disorders (ovarian cyst or endometriosis). If you feel pain only after sex i dont think this is serious. There can be some irritation and you should get used to it after some time. If pain persist you should do gyn exAM with ultrasound.
Dilated veins are commonly seen in abdominal wall and this isnt sign of something significant.
WIsh you good helath.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor